|ITEM METADATA RECORD
|Title: ||Bounds for sums of non-independent log-elliptical random variables|
|Authors: ||Valdez, EA ×|
Dhaene, Jan #
|Issue Date: ||Oct-2003 |
|Publisher: ||Elsevier science bv|
|Host Document: ||Insurance: Mathematics & Economics vol:33 issue:2 pages:421-421|
|Publication status: ||published|
|KU Leuven publication type: ||IMa|
|Appears in Collections:||Research Center Insurance, Leuven|
× corresponding author|
# (joint) last author|
|Files in This Item:
There are no files associated with this item.
All items in Lirias are protected by copyright, with all rights reserved.